# SDR QXEAA201509140045

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS X6.70, STR 25P REQUIRES REPLACEMENT DUE TO EXFOILIATION CORROSION ANGLE COMMON TO MACHINED INTERCOSTAL.  RECEIVED NEW ANGLE, PN 85329576-103.  REMOVED CORRODED ANGLE PN 85329576-103 FROM MACHINED INTERCOSTAL COMMON TO MACHINED WEB AT X6.70, STR 25P REF SRM 51-42-05.  INSTALLED NEW ANGLE, PN 85329576-103 ON MACHINED INTERCOSTAL COMMON TO MACHINED WEB AT X6.70 STR 25P, REF SRM 51-42-05.  LOCATED AND DRILLED NEW ANGLE, PN 85329576-103 FOR FASTENER HOLES REF SRM 51-40-07. COMPLIED WITH FORM M-184 CORROSION REPORT.
